The environments of hyperluminous infrared galaxies at 0.44 < z < 1.55

Farrah, D, Geach, J, Fox, M, Oliver, S, Serjeant, S, Verma, A, Kaviani, A and Rowan-Robinson, M (2004) The environments of hyperluminous infrared galaxies at 0.44 < z < 1.55. Monthly Notices of the Royal Astronomical Society, 349 (2). pp. 518-526. ISSN 0035-8711

[img]
Preview
PDF - Published Version
Download (444kB) | Preview
Item Type: Article
Additional Information: S. Serjeant, A. Verma, A. Kaviani, M. Rowan-Robinson
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Seb Oliver
Date Deposited: 06 Feb 2012 18:31
Last Modified: 07 Mar 2017 08:13
URI: http://sro.sussex.ac.uk/id/eprint/16906

View download statistics for this item

📧 Request an update